New Minimality Properties of Gaussian Quadratures.

Hermann Engels; Bernd Anton Merschen

Mathematische Zeitschrift (1984)

  • Volume: 187, page 549-558
  • ISSN: 0025-5874; 1432-1823

How to cite


Engels, Hermann, and Merschen, Bernd Anton. "New Minimality Properties of Gaussian Quadratures.." Mathematische Zeitschrift 187 (1984): 549-558. <>.

author = {Engels, Hermann, Merschen, Bernd Anton},
journal = {Mathematische Zeitschrift},
keywords = {numerical quadrature; dual quadrature; Hermitian polynomial},
pages = {549-558},
title = {New Minimality Properties of Gaussian Quadratures.},
url = {},
volume = {187},
year = {1984},

AU - Engels, Hermann
AU - Merschen, Bernd Anton
TI - New Minimality Properties of Gaussian Quadratures.
JO - Mathematische Zeitschrift
PY - 1984
VL - 187
SP - 549
EP - 558
KW - numerical quadrature; dual quadrature; Hermitian polynomial
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.